nLab Eduardo Dubuc

  • website??

Selected writings

On the adjoint triangle theorem:

  • Eduardo Dubuc, Adjoint triangles, LNM 61 Springer (1968) 69-81

On dinatural transformations:

  • Eduardo Dubuc, Ross Street, Dinatural transformations, In: Reports of the Midwest Category Seminar IV, Lecture Notes in Mathematics 137, Springer (2007) [doi:10.1007/BFb0060443]

On Kan extensions in enriched category theory:

  • Eduardo Dubuc, Kan extensions in enriched category theory, Springer Lecture Notes in Mathematics 145 (1970) xvi+173 pp.

Introducing the Dubuc topos for synthetic differential geometry:

More C C^\infty -rings and synthetic differential geometry:

  • Eduardo Dubuc, C C^\infty-schemes Amer. J. Math. 103 (1981) [pdf JSTOR]

  • Eduardo Dubuc, Horacio Porta, Convenient categories of topological algebras, Bull. Amer. Math. Soc. 77:6 (1971), 975–979 euclid; Convenient categories of topological algebras, and their duality theory, J. Pure Appl. Alg. 1:3 (1971) 281–316.

  • Marta Bunge, Eduardo Dubuc, Archimedian local C C^\infty-rings and models of synthetic differential geometry Cahiers de Topologie et Géométrie Différentielle Catégoriques 27 no. 3 (1986) 3–22 (numdam)

  • Marta Bunge, Eduardo Dubuc, Local concepts in synthetic differential geometry and germ representability,

    chapter in book Mathematical Logic and Theoretical Computer Science, CRC Press 1987

  • E. Dubuc, Axiomatic etal maps and a theory of spectrum , JPAA 149 (2000) 15–45

On topoi:

On differential 1-forms in synthetic differential geometry:

On Galois theory:

  • E. J. Dubuc, Localic Galois theory, Adv. Math. 175:1 (2003) 144–167 doi

  • Eduardo J. Dubuc, C. Sanchez de la Vega, On the Galois Theory of Grothendieck, arXiv:math.CT/0009145

On quasi-topoi:

On 2-category theory:

On localizations of 2-categories:

On MV-algebras:

  • Eduardo J. Dubuca, Yuri A. Poveda, Representation theory of MV-algebras, Annals of Pure and Applied Logic 161:8 (2010) 1024–1046 doi

  • E. J. Dubuc, Daniele Mundici, Extending Stone duality to multisets and locally finite MV-algebras, J.Pure Appl. Alg. 1891–3 (2004) 37–59

  • R. Cignoli, E.J. Dubuc, D. Mundici, An MV-algebraic invariant for boolean algebras with a finite-orbit automorphism, Tatra Mount. Math. Publ, 27 (2003) 23–43

On homotopy 2-categories of model categories (in higher variation of the homotopy category of a model category):

category: people

Last revised on June 6, 2024 at 10:37:21. See the history of this page for a list of all contributions to it.